sexologist-icon
Severe cramps after misop
My wife had taken misoprostoal vaginally under gynec's supervision today morning @11. she is having heavy cramps and she took meftal spas at 1.30 PM. still she is having cramps, what to do?
24 Views v

Answers (1)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Gayatri Bala Juneja
Gynecologist 22 yrs exp Delhi
Misoprostol  induces uterine contractions and opening of mouth of uterus so that the products of pregnancy can be expelled. In case she is having severe pain, please do go back to the doctor.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.